MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT, SERVO-AIR; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT, SERVO-AIR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6882000
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On-site investigation was performed by our field service engineer.The claimed issue was not reproduced during troubleshooting.According to received information in service report, no parts were replaced to solve the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.Alarm o2 concentration low is activated when measured o2 concentration exceeds the set value by more than 5 vol.% below the set concentration value.The alarm is delayed 40 seconds after changing the o2 concentration setting.There is also an absolute minimum alarm limit of 18% o2 which is independent of operating settings.There can be two reasons for this alarm: gas delivery error and measurement error.Gas delivery error is when wrong gas concentration is delivered from the system, but the gas concentration is measured correctly.Measurement error is when correct gas concentration is delivered from the system, but the gas concentration is measured incorrectly.Incorrect o2 concentration delivered to the patient may in some cases indicating that the ventilation have been insufficient due to gas delivery error, which represent a reportable event.The reported issue was confirmed in provided device's logs.The cause of the reported event has not been determined.
 
Event or Problem Description
It was reported that the ventilator generated an alarm indicating low o2 concentration.There was no patient harm.Manufacturer's ref.#: (b)(4).

Brand Name
BASE UNIT, SERVO-AIR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25618449
Report Number8010042-2026-0000866
Device Sequence Number10195115
Product Code CBK
UDI-Device Identifier07325710003114
UDI-Public(01)07325710003114(11)251103
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K192604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6882000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown